Translator Disclaimer
2012 A note on Gornik's perturbation of Khovanov–Rozansky homology
Andrew Lobb
Algebr. Geom. Topol. 12(1): 293-305 (2012). DOI: 10.2140/agt.2012.12.293

Abstract

We show that the information contained in the associated graded vector space to Gornik’s version of Khovanov–Rozansky knot homology is equivalent to a single even integer sn(K). Furthermore we show that sn is a homomorphism from the smooth knot concordance group to the integers. This is in analogy with Rasmussen’s invariant coming from a perturbation of Khovanov homology.

Citation

Download Citation

Andrew Lobb. "A note on Gornik's perturbation of Khovanov–Rozansky homology." Algebr. Geom. Topol. 12 (1) 293 - 305, 2012. https://doi.org/10.2140/agt.2012.12.293

Information

Received: 6 October 2011; Accepted: 6 November 2011; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1244.57018
MathSciNet: MR2916277
Digital Object Identifier: 10.2140/agt.2012.12.293

Subjects:
Primary: 57M25

Keywords: knot, slice genus

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.12 • No. 1 • 2012
MSP
Back to Top